Recently Published Papers in Math

Moduli of cubic surfaces and their anticanonical divisors
Authors: Gallardo, P; Martinez-Garcia, J
REVISTA MATEMATICA COMPLUTENSE Volume: 32 Issue: 3 Pages: 853-873 Published: SEP 2019

Regulated Phosphosignaling Associated with Breast Cancer Subtypes and Druggability
Authors: Huang, KL; Wu, YG; Primeau, T; Wang, YT; Gao, YQ; McMichael, JF; Scott, AD; Cao, S; Wendl, MC; Johnson, KJ; Ruggles, K; Held, J; Payne, SH; Davies, S; Dar, A; Kinsinger, CR; Mesri, M; Rodriguez, H; Ellis, MJ; Townsend, RR; Chen, F; Fenyo, D; Li, SQ; Liu, T; Carr, SA; Ding, L
MOLECULAR & CELLULAR PROTEOMICS Volume: 18 Issue: 8 Pages: 1630-1650 Published: AUG 2019

Taut foliations
Authors: Colin, V; Kazez, WH; Roberts, R
COMMUNICATIONS IN ANALYSIS AND GEOMETRY Volume: 27 Issue: 2 Pages: 357-375 Published: 2019

RESOLUTION OF MURINE TOXIC HEPATIC INJURY QUANTIFIED WITH ULTRASOUND ENTROPY METRICS
Authors: Marsh, JN; Korenblat, KM; Liu, TC; Mccarthy, JE; Wickline, SA
ULTRASOUND IN MEDICINE AND BIOLOGY Volume: 45 Issue: 10 Pages: 2777-2786 Published: OCT 2019

A non-randomized procedure for large-scale heterogeneous multiple discrete testing based on randomized tests
Authors: Dai, XY; Lin, N; Li, DF; Wang, T
BIOMETRICS Volume: 75 Issue: 2 Pages: 638-649 Published: JUN 2019

Representation of Free Herglotz Functions
Authors: Pascoe, JE; Passer, B; Tully-Doyle, R
INDIANA UNIVERSITY MATHEMATICS JOURNAL Volume: 68 Issue: 4 Pages: 1199-1215 Published: 2019

About the author

Alison Verbeck is the Physics Librarian at Washington University. For more information, contact Alison: alison@wustl.edu